# SDR SWAA2023022004684

- Difficulty date: January 5, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CO MPARTMENT PANEL 121YBC CRACKED<[01] RECEIVED NEW FWD CARGO COMPARTMENT CEILING. SHROUD PANEL P/N 221-11048-1A; NEW PANEL TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q00GDE6Z.;[02] VERIFIED STEP 1.
